Volume 24, Number 3, July–September 2018
|Page(s)||1207 - 1229|
|Published online||11 July 2018|
Distance estimates for state constrained trajectories of infinite dimensional differential inclusions★
CNRS, Institut de Mathématiques de Jussieu - Paris Rive Gauche, UMR 7586, Sorbonne Universités, UPMC Univ Paris 06, Univ Paris Diderot, Sorbonne Paris Cité, Case 247, 4 Place Jussieu,
2 Dipartimento di Matematica “F.Brioschi”, Politecnico di Milano, Piazza Leonardo da Vinci 32, 20133 Milano, Italy.
3 Sorbonne Universités, UPMC Univ Paris 06, Institut de Mathématiques de Jussieu - Paris Rive Gauche, UMR 7586, CNRS, Univ Paris Diderot, Sorbonne Paris Cité, Case 247, 4 Place Jussieu, 75252 Paris, France.
* Corresponding author: firstname.lastname@example.org
Accepted: 19 April 2017
This paper concerns estimates on the distance between a trajectory of a differential inclusion and the set of feasible trajectories of the same inclusion, feasible meaning confined to a given set of constraints. We apply these estimates to investigate Lipschitz continuity of the value functions arising in optimal control, and to variational inclusions, useful for proving non degenerate necessary optimality conditions. The main feature of our analysis is the infinite dimensional framework, which can be applied to models involving PDEs.
Mathematics Subject Classification: 34A60 / 35Q93 / 46N20 / 47J22 / 47N70 / 93C23
Key words: Semilinear differential inclusion / state constraint / neighboring feasible trajectory theorem
© EDP Sciences, SMAI 2018
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.